MathSciNet Relay Station
MathSciNet bibliographic data
MR679766 20G40 (20G05)
Kawanaka, N. Fourier transforms of nilpotently supported invariant functions on a simple Lie algebra over a finite field. Invent. Math. 69 (1982), no. 3, 411–435.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement